Regular maps from Cayley graphs, part 1: Balanced Cayley map…
Established
68
Citations6
Refs1992
Year
Search Works
Work Details
- DOI 10.1016/0012-365x(92)90296-r
- OpenAlex ID W4213105785
- Type Article
- Language EN
- Published 01 Nov 1992
- Volume 109 (1-3)
- Pages 265–276
- Source Discrete Mathematics
- Publisher Elsevier BV
- FWCI 2.48
- Countries 1
- Institutions 2
- Added 10 Oct 2025
- Updated 16 Oct 2026
External Links
MENU
0
Regular maps from Cayley graphs, part 1: Balanced Cayley maps
Article 1992 EN Bronze
68
Citations
6
References
2
Authors
2.48
FWCI
Citations by Year
Last 12 yearsTopics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Martin Škoviera | Comenius University Bratislava (SK) | |
| 2 | Jozef Širáň | Slovak University of Technolog… (SK) |
Related Works
10Data: OpenAlex